Théorie des nœuds et calcul formel
Publications mathématiques et informatique de Rennes no. 4  (1989), p. 239-260
@article{PSMIR_1989___4_239_0,
     author = {Rolin, Jean-Philippe},
     title = {Th\'eorie des n\oe uds et calcul formel},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {4},
     year = {1989},
     pages = {239-260},
     zbl = {0731.57005},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1989___4_239_0}
}
Rolin, Jean-Philippe. Théorie des nœuds et calcul formel. Publications mathématiques et informatique de Rennes, no. 4 (1989), pp. 239-260. http://www.numdam.org/item/PSMIR_1989___4_239_0/

[Al] Alexander J.W.: Topological invariants of knots and links. Trans. Amer. Math. Soc, 30 (1968). | JFM 54.0603.03

[Au] Aumann R.J.: Asphericity of alternating knots. Ann. of Math., (2) 64 (1956). | MR 96236 | Zbl 0078.16403

[Bi] Birman J.S.: Braids, links and mapping class groups. Ann. Math. Studies 82 (1974). | MR 375281 | Zbl 0305.57013

[B-Z] Burde G. - Zieschang H.: Knots. Walter de Gruyter, Berlin. New York (1985). | MR 808776 | Zbl 1009.57003

[Co] Conway J.H.: An enumeration of knots and links and some of their algebraic properties. Computational problems in Abstract Algebra, Proc. Conf. Oxford (1967). | Zbl 0202.54703

[Cr] Crowell R.H.: Genus of alternating link types. Ann. of Math., 69 (1959). | MR 99665 | Zbl 0111.35803

[De] Delahaye J.L.: Outils logiques pour l'intelligence artificielle. Editions Eyrolles

[Fo] Fox R.H.: Free differential calculus I. Ann. of Math., 57 (1953). | MR 53938 | Zbl 0050.25602

[Ga] Gauss K.F.: Zur mathematischen Theorie der electrodynamism Wirkungen. Werke Königl. Gessell. Wiss. Göttingen, vol 5, (1877).

[G-L] Gordon C. Mca - Litherland R.A.: On the signature of a link. Invent. Math., 47 (1978). | MR 500905 | Zbl 0391.57004

[Ja] Jacquemard A.: Calcul formel sur les tresses fermées. (dans ce même volume).

[Jo] Jones V.: A polynomial invariant for knots via Von Neumann algebras. Bull. Am. math. Soc, vol 12, Number 1, (1985). | MR 766964 | Zbl 0564.57006

[Ka] Kauffman L.H.: States models and the Jones polynomials. Topology, Vol. 26, No 3., (1987). | MR 899057 | Zbl 0622.57004

[L-M] Langevin R. - Michel F.: Nombres de Milnor d'un entrelacs brunnien. Bull. Soc. Math. Fr. Tome 113, Fasc 1, (1985). | Numdam | MR 807826 | Zbl 0581.57004

[Mi] Milnor J.: Isotopy of links. Lefschtetz symposium, Princeton Math. Ser. 12 (1957). | Zbl 0080.16901

[Mo] Morton H.R.: Infinitefy many fibered knots having the same Alexander polynomial. Topology, 17 (1978). | MR 486796 | Zbl 0383.57005

[Ro] Rolfsen D.: Knots and links. Publish of Perish, (1975). | MR 515288 | Zbl 0854.57002

[R] Rolin J.Ph.: Géométrie intégrale et invariants d'isotopie. Thèse de troisiéme cycle, Dijon (1985).

[Ta] Tait P.G.: On Knots I, II, III. Scientific Papers, I. Cambridge Univ. Press (1898).

[Th] Thistelthwaite M.B.: A spanning tree expansion of the Jones polynomial. Topology Vol 26, No 3, (1987). | MR 899051 | Zbl 0622.57003

[Tu] Tutte W.T.: Graph Theory. Encyclopedia of mathemathics and its applications, Vol 21, (1984). | MR 746795 | Zbl 0554.05001